# SDR IPXA2B71989

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B246005
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN DECK STA 1440 LBL 11 SEAT TRACK OTBD FLANGE FOUND CORRODED.  REPAIRED IAW RS 53-45-37311 REV A & EO B747-5310-46141-A , REPLACED SEAT TRACK.
